Interpolation of nonlinear operators between families of Banach spaces.
Mathematica Scandinavica, Tome 72 (1993) no. 1, pp. 47-60
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
nonlinear interpolation, interpolation properties of some classes of nonlinear operators acting on some families of Banach spaces
@article{MS2_1993__72_1_167237,
author = {L.I. Nikolova and L.E. Persson},
title = {Interpolation of nonlinear operators between families of {Banach} spaces.},
journal = {Mathematica Scandinavica},
pages = {47--60},
year = {1993},
volume = {72},
number = {1},
zbl = {0789.46062},
url = {http://geodesic.mathdoc.fr/item/MS2_1993__72_1_167237/}
}
L.I. Nikolova; L.E. Persson. Interpolation of nonlinear operators between families of Banach spaces.. Mathematica Scandinavica, Tome 72 (1993) no. 1, pp. 47-60. http://geodesic.mathdoc.fr/item/MS2_1993__72_1_167237/